# SDR SWIA200514820

- Difficulty date: April 1, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 20,448 hours, 29,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OUT, LEFT SIDE 1ST WHITE ONE AT MAIN DOOR.  RELAMPED EMERGENCY LIGHT, OPERATIONAL CHECK GOOD.
